# SDR FDEA201405211104

- Difficulty date: May 21, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 22,394 hours, 12,145 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CTR WING BOX REAR SPAR & BOTTOM PANEL RT SIDE HOLE P FOUND CRACK SIGNAL.  COMPLIED WITH EA 6-5710-T0308679 PT1.  MAJOR REPAIR IAW GMM 6-2-100.
